We deliver across India Medlife.com Upload Prescription Blog Health Articles Free Home Delivery *
Answell 400/325 Mg Tablet 10

Answell 400/325 Mg Tablet 10

ANSWELL

    • Rs. 8.54

    Uses:

    Ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) is a treatment for fever and pain. It also helps to relieve inflammation. Thus, ibuprofen is a treatment for muscular pains and aches; helps in joint pain relief, cold and headache relief. It can also be used for period pain. Paracetamol is used as to reduce fever, pain, and inflammation. Paracetamol is known to be beneficial in many other conditions such as a headache, muscle aches, arthritis, backache, toothaches, and colds.

    How does the drug work ?

    Ibuprofen acts by inhibiting the synthesis of prostaglandins. Thus, the prostaglandin effects such as sensitization of the spinal nerves to the painful stimuli, inflammation associated with vasodilation, and elevation of body temperature by the stimulation of thyroid gland are blocked. A well-defined mechanism of action for paracetamol is still undefined. The proposed mechanism of action involves inhibition of cyclooxygenase that prevents the metabolism of arachidonic acid in prostaglandin H2 which bring about pain relief.

    What are the common side effects ?

    The common side effects of ibuprofen are rashes, heartburn, nausea, dizziness, abdominal pain, vomiting blood, blood in stools, an increase in heart rate, and difficulty in breathing. The common side effects of paracetomol are an allergic reaction which causes swelling or rash. It also causes lowering of blood pressure. Yellowness of the skin, sores, ulcers are sometimes observed. Skin rashes, hives, and itching are common. Overdose can cause adverse symptoms su

    Important Information for Safe Use:

    • Avoid Answell drug, if a history of hypersensitivity reaction was seen with any of the ingredients.

    • If any signs of bleeding or bruising are present while using Answell medicine, consult the doctor.

    • Avoid works that need alertness such as night driving while using Answell medicine.

    • Do not take other drugs containing paracetamol, aspirin, or related painkillers along with Answell medication.

    • Medical advice is necessary if drugs such as blood-thinning agents, medicines for high blood pressure, steroid drugs, and certain antibiotics are to be taken at the same time.

    • Special care should be taken by the patients with diabetes, asthma or kidney, liver and heart conditions. In kidney impairment, Answell dosage may have to be adjusted.

    • Patients with severe liver disease should not take the Answell drug.

    • Taking Answell and alcohol together is not advisable. It can intensify the Answell side effects such as drowsiness and dizziness.

    • Pregnant women who are in the first 6 months of pregnancy and breastfeeding women should talk to the doctor or a pharmacist before taking the drug.

    • Answell medication use in pregnant women in their last 3 months of pregnancy is unsafe. Elderly patients should be more cautious due to their increased risk of getting side effects.

    FAQs:
    Ibuprofen

    1. Can I give ibuprofen to my child who is 10 years old? Ibuprofen should not be given to children below 12 years of age.

    2. I am 24 years old. For how many days can I safely use ibuprofen for joint pains? People older than 18 years should not take the drug for more than 10 days unless prescribed by a doctor.

    3. Is it safe to use ibuprofen if I am trying to conceive? Ibuprofen can impair fertility which is reversible with the discontinuation of the drug. Taking the drug occasionally is less likely to affect your chances of pregnancy. However, better tell your doctor before using the drug.

    4. Is constipation a side effect of ibuprofen? Constipation can rarely occur in patients taking ibuprofen.

    5. Can I use ibuprofen to get relief from a severe headache? Yes, ibuprofen is indicated for treating a severe headache i.e. a migraine. However, take your doctor’s suggestion before using the drug. Paracetamol

    1. How much is considered as an overdose of paracetamol? Lowest dosage of paracetamol found is 10mg. Paracetamol of 500mg can be taken not more than 8 per day. About 25-30 tablets, when taken at a single time, may cause overdose and even death.

    2. Can an alcoholic use paracetamol? Before taking paracetamol, seek your doctor’s advice, if you are alcoholic, or you have any reported problems of liver diseases, as paracetamol may worsen an existing liver condition.

    3. How should I use paracetamol chewable tablets? Paracetamol tablet is also available in a chewable form. Paracetamol tablet must be completely chewed before swallowing it.

    4. What drug should I avoid while using paracetamol? Do not use any other OTC drug related to a cough, cold. Paracetamol is used as combination drug in many medicines. Read the leaflet thoroughly before administrating another drug as it may contain paracetamol, which may cause an overdose.

    5. Is paracetamol a painkiller? Paracetamol reduces moderate pain associated with flu and fever.

    You may also like